# SDR FDEA2020042760786

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N842230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER SILL UPPER SURFACE CORROSION ON THE TOP SIDE OF THRESHOLD SUPPORT AT STA 354. REMOVED CORROSION FROM R-1 DOOR LOWER SILL UPPER SURFACE, FOUND OUT OF LIMITS WITH ORIGINAL MATERIAL .050 REMAINING MATERIAL .040, REMOVED, FABRICATED AND INSTALLED NEW SUPPORT ALL IAW DWG 141N8422 REV R AND REV Y AND SRM 51-10-02, 51-40-05 AND 51-40-02.
